Invariant conditions of stability of unperturbed motion governed by critical differential systems s(1, 2, 3)
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
308 1
Ultima descărcare din IBN:
2020-01-09 15:54
Căutarea după subiecte
similare conform CZU
517.9 (152)
Дифференциальные, интегральные и другие функциональные уравнения. Конечные разности. Вариационное исчисление. Функциональный анализ (151)
SM ISO690:2012
NEAGU, Natalia; ORLOV, Victor; POPA, Mihail. Invariant conditions of stability of unperturbed motion governed by critical differential systems s(1, 2, 3). In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 2(90), pp. 137-153. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(90) / 2019 / ISSN 1024-7696

Invariant conditions of stability of unperturbed motion governed by critical differential systems s(1, 2, 3)


CZU: 517.9
JEL: 34C14, 34C20, 34D20.
Pag. 137-153

Neagu Natalia1, Orlov Victor12, Popa Mihail2
 
1 Moldova Tiraspol State University,
2 Vladimir Andrunakievich Institute of Mathematics and Computer Science
 
Disponibil în IBN: 4 ianuarie 2020


Rezumat

The center-affine invariant conditions of stability of unperturbed motion governed by critical differential systems s(1, 2, 3) were obtained.

Cuvinte-cheie
Differential systems, stability of unperturbed motion, center-affine comitant and invariant, transvectant

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-91147</doi_batch_id>
<timestamp>1619012360</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>idsi@asm.md</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Buletinul Academiei de Ştiinţe a Moldovei. Matematica</full_title>
<issn media_type='print'>10247696</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2019</year>
</publication_date>
<issue>2(90)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title><p>Invariant conditions of stability of unperturbed motion governed by critical differential systems s(1, 2, 3)</p></title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Natalia</given_name>
<surname>Neagu</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Victor</given_name>
<surname>Orlov</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Mihail</given_name>
<surname>Popa</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2019</year>
</publication_date>
<pages>
<first_page>137</first_page>
<last_page>153</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>